Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Recurrent rashes on the chest, neck, nape, arms, itchy, applied cream, no relief. What to do?

Hi, my boyfriend is has this recurring rashes in his chest , neck , nape , arms. He went to a doctor once and they ran tests on him they said it is an allergy . They just prescribed him celestamine. He also used momate one time. According to him momate was effective. But momate was not really prescribed to him. I forgot the name of the other cream.. But he said it did not work as fast and as good as the momate cream. His allergy seems to be triggered by the cold climate. What should we do. He is now suffering from it again. He was not able to get a lot of sleep because of it. He said it is very very itchy.
Asked On : Fri, 10 Aug 2012
Answers:  2 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
From you description it appears a case of urticaria which is usually because of allergy. He should take an antiallergen like cetrizine or allegra for 4 to 6 weeks and apply a soothing cream like calamine lotion. He should also deworm himself with zental 400- 1 tab at night for 2 to 3 days. If the allergy is very troublesome, he may take a short course of steroids orally-something like omnacortil 20 mgm once a day for 5 days or he may go in for allergy testing.
Answered: Fri, 10 Aug 2012
I find this answer helpful
  User's Response
hello, as according to your given detail it may be type of allergy , which would not goes easily from those anti allergic treatment , it trigger again and again , because its main cause is not treated properly so it flourish it up , so please consult to a good classical homeopath , who took long history of his suffering as well as his nature and target on the cause of that and after you surly got relived permanently , thanks!
Answered: Fri, 10 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor